User Reviews for Decadron
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Decadron.
Reviews for Decadron to treat Inflammatory Conditions
"I have degenerative discs. I was given injections of Decadron near the area. Within a week I almost went crazy!! Felt like I was running for my life all the time. The doctors have no clue what this does to your brain, nor how to reverse its affects. Do not take this."
jb-1983 November 23, 2015
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was given this for a migraine, via iv . Instantly starting between my legs and moving out through my body I felt like my entire body was set on fire. I had difficulty breathing and was screaming and sobbing. Needless to say none of which helped the severe migraine that had landed me in the Er. Two days later my vaginal tissue still feels inflamed. I won't be taking this one again."
Anonymous (taken for less than 1 month) August 18, 2015
|1 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was also given this through I.V. and started freaking out as well. I got really cold and my muscles contracted involuntarily and my teeth started chattering and grinding. My vision got dark around the edges and I could only see out of pinhole shaped . (Like looking through the wrong end of a pair of binoculars. I woke up several hours later wrapped in heatead blankets."
patient5 March 18, 2015
|2 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have disc issues. When the inflammation around these discs starts to put pressure on the nerves going to my feet and legs. A shot of this stuff is like gold. It looses it effect the longer you use it so save this as a last resort."
Wesandmichelle March 6, 2015
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Headache due to AVM in brain: I was given this in the hospital via IV in hopes of bringing down a severe headache caused by my AVM. Within the first minute the drip began I started freaking out as well as developing a severe rash so they unhooked it immediately. Even after it having been stopped I was inconsolable and hyperventilating for about a half an hour. The morning after I was vomiting and had diarrhea. 48 hours later my stomach is still churning and the rash is just beginning to fade. Safe to say Decadron is on my allergy list now."
agangx3 (taken for less than 1 month) June 19, 2012
|18 users found this comment helpful. Did you? Yes No||Report as inappropriate|